Elizabeth from Mebourne

australiaElizabeth Snelling – Melbourne

I was a happy healthy 25 year old girl working full-time and studying and to complete a degree at Monash University. I went to get my Gardasil vaccination after being prompted by the strong government campaign. I was never asked whether I was pre-disposed to auto immune conditions, had a compromised immune system or had any family history of such. If I had been asked I would not have gotten the shot. After my first shot I had a really sore arm for weeks. I have never experienced that before with other vaccinations but at the time I thought it a small price to pay to reduce the risk of cervical cancer.

I went in for my second shot and was never asked if I’d had any problems since the first shot. A few weeks later I started having some problems with my legs. They felt stiff and walking wasn’t as easy and it should be. I couldn’t get comfortable at night and my hands and feet kept cramping. I was also experiencing moving pains and was in quite a bit of discomfort. I started to get regular physio, massages and cupping therapy to alleviate my symptoms. I was also running (about 5kms a day) as I thought this may help loosen me up if my pain was postural. It never occurred to me that it could have something to do with my vaccination.

I went for my third Gardasil shot and was never asked about my health post the initial two vaccinations. Within a week my knee became inflamed and then started collapsing underneath me. My pains became debilitating and I could not sleep at night. All my joints were aching and even made a clicking noise when I tried to go up or downstairs. My knees had a spastic feeling when I tried to walk and my legs became very shaky. My knee seized up and locked in a bent position.

My doctor ordered some blood tests and they showed up a positive ANA test which is indicative of some kind of auto immune problem. I was in a bit of a mess and was put on 25 mg of prednisolone and referred to a rheumatologist. The rheumatologist told me that my problems were probably down to ‘anxiety’. I have never heard of anxiety giving anyone an inflamed knee before but she was getting paid the big bucks… I refused to accept what she was saying and so she ordered an MRI.

Apparently steroids (like prednisolone) can take evidence from your MRI’s so I had to stop taking them in the lead up to the MRI. And then my world fell apart… I was so weak and shaky I could not stand. My body was tingling and numb and all of my bodily responses felt delayed. I could not feel strands of hair when I picked them up. My feet were cramping and I was dropping things. I was going to the toilet all the time! My legs were jumping and giving me shocks and tremors almost like mini seizures. And then I felt totally disconnected from my legs.My legs did not feel like they fitted on to my body. I would walk and it didn’t feel like I was using my own legs.

My skin felt uncomfortable at times as though it was crawling and didn’t fit properly. I was also feeling dizzy, tired and sick and could not follow the Doctor’s pen with my eyes. My eyes were jumping and playing up randomly. I also got sick with some kind of gastro bug and I kept vomiting until I had to go to E.D. My heart began racing and my legs were having problems and I experienced what they said was a panic attack and I had to be sedated. Things only got better when I went back on the steroids.

My MRI showed up a lesion of demyelination on my brain indicative of an episode of multiple sclerosis and I was sent to see a neurologist. She explained to me that it was not a typical result and further evidence would be needed for any kind of diagnosis. I did an evoked visual response test and passed. The follow up MRI (6 months later) showed no progression of the demyelination since steroid treatment and finishing Gardasil. I have changed some meds for neurological conditions, pain and am slowly weaning off the steroids ½ a milligram at a time. Every time I reduce my dosage it knocks me around and gives me chronic fatigue. So far I have reduced my dosage by more than half but I still have a long way to go. At the rate I am going, all going well I will have spent about three years of my life on steroids. I have my fingers crossed this will not result in diabetes or osteoporosis. I know I still have a long hard fight ahead of me. I still have no formal diagnosis or medical explanation as to what has occurred. However, my symptoms and vaccination timeline all point to one thing – Gardasil.

Comments

  1. Hi Elizabeth,

    First I thought you were the one who took this matter to court(Courier Mail 23OCT11 “Gardasil in Court: Drug’s maker sued”) but that was Naomi Snell. I wonder what happened to that case, probably just chased away…

    Yes, this is a horrible fraud. I checked from A to Z and all lies, starting from “HPV is the cause of cervical cancer.”

    I just posted a comment here, how to deal with it to cure it,
    http://sanevax.org/elf-from-australia/
    hopefully they approve it so that you can read it.
    And yes, I worry for you too, about the effect of taking steroid for that long.
    You’d better detox. I bet you learned conventional, modern medicine is not there to cure you but to charge you and give you more toxin.

    Hope you’re much better now..

Speak Your Mind

*

*